# SDR 2002FA0001078

- Difficulty date: September 4, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Aircraft: N146Z
- Make and model: Beech 58P
- Aircraft serial: TJ426
- Engine: Cont TSIO520*
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 640791A5
- Part serial: 70229402
- Condition: Binding
- Location: Left Engine
- Part time: 100 hours, 100 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BINDING OF LEFT ENGINE THROTTLE.  INVESTIGATION REVEALED GALLING OF MIXTURE ADJUSTMENT ROD WHERE IT ATTACHES TO THE THROTTLE LEVER, WITH A SIGNIFICANT AMOUNT OF TRANSFER OF METAL FROM THE LEVER TO THE ROD, PREVENTING FULL THROTTLE MOVEMENT.  THIS THROTTLE LEVER APPEARS TO BE MADE FROM A MATERIAL DIFFERENT FROM WHAT WAS PREVIOUSLY USED.
